Record number :
1542710
Title of article :
On the uncertain variable structure systems with bounded controllers
Author/Authors :
Choi، نويسنده , , Han Ho، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2003
Pages :
12
From page :
135
To page :
146
Abstract :
In this paper, we propose a method to estimate the asymptotic stability region (ASR) of uncertain variable structure systems with bounded controllers. Using linear matrix inequalities (LMIs) we estimate the ASR and we show the exponential stability of the closed-loop control system in the estimated ASR. We also give simple LMI-based algorithms for estimating the ASR and designing a switching surface which will make the estimated ASR big. Finally, we give numerical examples in order to show that our method can be better than the previous results for a certain class of uncertain variable structure systems with bounded controllers.
Keywords :
Variable structure system (VSS) , switching surface , Asymptotic stability region , Uncertain systems , Bounded control , Linear matrix inequality (LMI)
Journal title :
Journal of the Franklin Institute
Journal title :
Journal of the Franklin Institute
Serial Year :
2003
Link To Document :
بازگشت